Some Identities of the Frobenius-Euler Polynomials
Taekyun Kim and
Byungje Lee
Abstract and Applied Analysis, 2009, vol. 2009, 1-7
Abstract:
By using the ordinary fermionic -adic invariant integral on , we derive some interesting identities related to the Frobenius-Euler polynomials.
Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/639439.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/639439.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:639439
DOI: 10.1155/2009/639439
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().